Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ūůŮŮÍŤť | english

2011 year

A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the authorís version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).

Go to publication Download (253.2 KB)

Authors: Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site